# SDR C2XA95IA031

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Cabin Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, CORROSION WAS FOUND ON THE LT FLIGHT ATTENDANT SEAT TRACK.  THE CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT SEAT TRACK IAW CONTINENTAL EXPRESS EC 5340-01004.  TT, 15,473.0.  TOTAL CYCLES, 16,718.  (X)
